# SDR HEEA076599

- Difficulty date: October 11, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- Aircraft time: 19,813 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 7028521
- Part serial: 002
- Condition: Failed
- Location: Strobe
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WILL NOT COME ON. REPLACED WITH SERVICEABLE PART.
